I could really use some advice

So hubs and i did the deed at the weekend (i have been on the pill but also taking 2 stong kinds of antibiotics, and not using any additional protection) and since Monday i have been feeling so strange - i can hardly stay awake, i am dizzy all the time, sporadic headaches, shooting pains on my left side and nausea (hubs said my boobs look bigger aswell!)



we would love for me to be pregnant but i am trying not to get carried away with myself. i dont have regular 'normal' periods so i have no idea when to test also its the birthcontrol/antibiotics combo. we had planned for me to come off the pill for good at the end of June so decided to continue as normal with the antibiotics



i just want to ask some of you when do you think i should take a test and do you think i could be



sorry i know this is an odd post but i dont want to get all excited and carried away with myself, and i have no one i can ask in person!

Posts

  • Amandas28Amandas28 Posts: 738
    I think maybe you should wait a week or so before testing as it may be to early to tell. Are you late for your period? x
  • 1SmartBride1SmartBride Posts: 1,579
    Hi,



    If you only did 'the deed' at the weekend and assuming you have only done it the once since being on the antibiotics...i think it might be unlikely that your dizziness is due to being pregnant. I get dizzy spells, headaches and nausea quite a lot, but its because of my blood pressure,or the weather or even hayfever can do it for me.... (i've got 2 children)



    I would suggest seeing your GP to eliminate various things before getting into purchasing expensive testing kits etc....

    xx
  • katekookatekoo Posts: 129
    i have no idea when my period is due (its been 3 months since my last i think)



    no we have been continuing as normal for a few weeks with the antibiotics but its only been since the weekend x



    thanks for replying! i really appreciate it!
  • JvLwithBabyBoyJvLwithBabyBoy Posts: 2,740 New bride
    antibiotics can interere with the pill so if youve been on them for a while there is a chance you may be pregnant. however the symptoms you are expeiencing wont be from conceiving on the weekend. its too soon for that. if its been 3 months since your last period and youve been having sex regularly while on antibiotics, i would take a test and see what it says. you may have conceived 2 weeks ago? but as somebody else mentioned, the symtpoms you are experiencing could be from any number of things so only a test will tell you for sure. xx
  • cebpickle1cebpickle1 Posts: 6,786
    It takes 10 - 14 days post the deed to know if you are PG. So depends on if you could have got pregnant before now
  • nickicovnickicov Posts: 491
    Ive just come back from an NHS clinic and they told me more research has gone into the effects of antibiotics and the pill and they have found that only one particular type of antibiotic (very very strong). From what she said the pill will work as normal as long as you havent missed any this month so if you only recently did the deed, i dont think your symptoms are from pregnancy- though i guess thats not the answer you want to hear.



    Im ready too TTC now but alas have to be sensible and get on the property ladder first image as im on antibiotics myself for a chest infection I had to go for the MAP- and was told it didnt technically need it. 25, married, and wanting a child- felt so wrong!
Sign In or Register to comment.